CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 60 Number 2 (Jun 2017)

Looking for a printed back issue?
Page  
Contents
225   Faltings' Finiteness Dimension of Local Cohomology Modules Over Local Cohen-Macaulay Rings
Bahmanpour, Kamal; Naghipour, Reza
235   Topology of Certain Quotient Spaces of Stiefel Manifolds
Basu, Samik; Subhash, B
246   On Radicals of Green's Relations in Ordered Semigroups
Bhuniya, Anjan Kumar; Hansda, Kalyan
253   On a Yamabe Type Problem in Finsler Geometry
Chen, Bin; Zhao, Lili
269   Characterizations and Representations of Core and Dual Core Inverses
Chen, Jianlong; Zhu, Huihui; Patricio, Pedro; Zhang, Yulin
283   Twisted Alexander Invariants Detect Trivial Links
Friedl, Stefan; Vidussi, Stefano
300   Luzin-type Holomorphic Approximation on Closed Subsets of Open Riemann Surfaces
Gauthier, Paul M; Sharifi, Fatemeh
309   A Congruence Modulo Four for Real Schubert Calculus with Isotropic Flags
Hein, Nickolas; Sottile, Frank; Zelenko, Igor
319   The Weakly Nilpotent Graph of a Commutative Ring
Khojasteh, Sohiela; Nikmehr, Mohammad Javad
329   Nonvanishing of Central Values of $L$-functions of Newforms in $S_2 (\Gamma_0 (dp^2))$ Twisted by Quadratic Characters
Le Fourn, Samuel
350   Isometry on Linear $n$-G-quasi Normed Spaces
Ma, Yumei
364   On the Roughness of Quasinilpotency Property of One–parameter Semigroups
Preda, Ciprian
372   Coaxer Lattices
Rao, M. Sambasiva
381 
  The Bifurcation Diagram of Cubic Polynomial Vector Fields on $\mathbb{C}\mathbb{P}^1$
Rousseau, C.
402   Invariant Means on a Class of von Neumann Algebras Related to Ultraspherical Hypergroups II
Shravan Kumar, N.
411   On Gibbs Measures and Spectra of Ruelle Transfer Operators
Stoyanov, Luchezar
422   New Super-quadratic Conditions for Asymptotically Periodic Schrödinger Equations
Tang, Xianhua
436   Globally Asymptotic Stability of a Delayed Integro-Differential Equation with Nonlocal Diffusion
Weng, Peixuan; Liu, Li

© Canadian Mathematical Society, 2017 : https://cms.math.ca/